Open Access
Translator Disclaimer
2007 The Minimum Dilatation of Pseudo-Ansonov 5-Braids
Ji-Young Ham, Won Taek Song
Experiment. Math. 16(2): 167-180 (2007).

Abstract

The minimum dilatation of pseudo-Anosov 5-braids is shown to be the largest zero $\lambda_5 \approx 1.72208$ of $x^4 - x^3 - x^2 - x + 1$, which is attained by $\sigma_1\sigma_2\sigma_3\sigma_4\sigma_1\sigma_2$.

Citation

Download Citation

Ji-Young Ham. Won Taek Song. "The Minimum Dilatation of Pseudo-Ansonov 5-Braids." Experiment. Math. 16 (2) 167 - 180, 2007.

Information

Published: 2007
First available in Project Euclid: 7 March 2008

zbMATH: 1151.37037
MathSciNet: MR2339273

Subjects:
Primary: 37E30
Secondary: 37B40 , 57M60

Keywords: Braid , dilation , train track

Rights: Copyright © 2007 A K Peters, Ltd.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 2 • 2007
Back to Top